# SDR AALA20100805DFW02

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 64,171 hours, 34,395 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMB OUT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT AND RIGHT TAIL COMPARTMENT HIGH TEMP SENSOR BAD.  REPLACED TEMPERATURE SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
